Publications of Guofang Wei

Link to my papers on ArXiv

  1. Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups, Bull. Amer. Math. Soci. Vol. 19, no. 1 (1988), 311-313. pdf file

  2. Aspects of positively Ricci curved spaces: new examples and the fundamental group, Ph.D. thesis, SUNY at Stony Brook, 1989. pdf file

  3. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature, Proc. of AMS Vol. 110 (1990), 197-199. pdf file

  4. with Z. Shen, On Riemannian manifolds of almost nonnegative curvature, Indiana Univ. Math. J. Vol. 40 (1991), 551-565. pdf file

  5. with Z. Shen, Volume growth and finite topological type, Proc. Symposia in Pure Math. 54 (1993), 539-549. pdf file

  6. with X. Dai and Z. Shen, Negative Ricci curvature and isometry group, Duke Math J. 76 (1994) 59-73. pdf file

  7. with X. Dai, Finite part of the spectrum and isospectrality, Contemp. Math. 173 (1994) 99-107. pdf file

  8. with X. Dai, Toponogov type comparison estimate for Ricci curvature, Math. Ann. 303 (1995) 297-306. pdf file

  9. with X. Dai, R. Ye, Smoothing Riemannian metrics with Ricci curvature bounds, Manu. Math. 90 (1996) 46-61. pdf file

  10. with P. Petersen, S. Shteingold, Comparison geometry with integral curvature bounds, GAFA 7 (1997) 1011-1030. pdf file

  11. with P. Petersen, Relative volume comparison with integral curvature bounds, GAFA 7 (1997) 1031-1045. pdf file

  12. Ricci curvature and betti numbers, J. Geom. Anal. 7 (1997) 493-509. pdf file

  13. with P. Petersen, R. Ye, Controlled geometry via smoothing, Comment. Math. Helv. 74 (1999) 345-363. pdf file

  14. with X. Dai, P. Petersen, Integral pinching theorems, Manu. Math. 101 (2000) 143-152. pdf file .

  15. with P. Petersen, Analysis and geometry on manifolds with integral Ricci curvature bounds, Tran. AMS 353 (2001), no. 2, 457--478. pdf file

  16. with C. Sormani, Hausdorff convergence and universal covers, Trans. Amer. Math. Soc. 353 (2001), 3585-3602. pdf file

  17. with I. Belegradek, Metrics of positive Ricci curvature on vector bundles over nilmanifolds, GAFA 12 (2002) 56-72. pdf file

  18. with X. Dai, A heat kernel lower bound for integral Ricci curvature, Michigan Math. Jour. 52 (2004) pp. 61-69. pdf file .

  19. with C. Sormani, Universal covers for Hausdorff limits of noncompact spaces, Trans. Amer. Math. Soc. 356 no.3 (2004), 1233-1270. pdf file .

  20. with I. Belegradek, Metrics of positive Ricci curvature on bundles, International Math Research Notices 2004 (2004), no. 57 pp. 3079-3096. pdf file .

  21. with C. Sormani, The covering spectrum of a compact length space, Journal of Diff. Geom. 67 (2004) 35-77. pdf file.

  22. with X. Dai, X. Wang, On the Stability of Riemannian Manifold with Parallel Spinors, Inven. Math. 161 no. 1 (2005), 151-176. pdf file .

  23. with J. Ennis Describing the Universal Cover of a Compact Limit, Differential Geometry and its Applications 24, Issue 5 (2006), 554-562 pdf file .

  24. with X. Dai Hitchin-Thorpe Inequality for Noncompact Einstein $4$-Manifolds Advances in Mathematics 214 (2007), 551-570 pdf file .

  25. Manifolds with A Lower Ricci Curvature Bound, Surveys in Differential Geometry XI (2007), 203-228 pdf file .

  26. with X. Dai, X. Wang On the Variational Stability of K\"ahler-Einstein Metrics, Comm. in Analysis and Geom. 15, no. 4 (2007), 669-693 pdf file .

  27. with W. Wylie Comparison Geometry for the Smooth Metric Measure Spaces Proceedings of the 4th International Congress of Chinese Mathematicians, Hangzhou, China, 2007, Vol. II 191-202. pdf file .

  28. with R. Ye A Neumann Type Maximum Principle for the Laplace Operator on Compact Riemannian Manifolds Journal of Geometric Analysis 19, no. 3 (2009), 719-736 pdf file .

  29. with W. Wylie Comparison Geometry for the Bakry-Emery Ricci Tensor , Journal of Diff. Geom. 83, no. 2 (2009), 377-405. pdf file .

  30. with C. Sormani The Cut-off Covering Spectrum , Tran. AMS. 362, no. 5 (2010), 2339-2391. pdf file .

  31. with J. Ennis Describing the universal cover of a noncompact limit , Geometry and Topology 14, no. 4(2010), 2479-2496. pdf file .

  32. with J. Case, Y. Shu Rigidity of Quasi-Einstein Metrics, Diff. Geom. and its Applications 29 (2011), 93-100. pdf file .

  33. with I. Adeboye On Volumes of hyperbolic orbifolds, Algebraic and Geometric Topology 12 (2012), 215-233. pdf file .

  34. Volume comparison and its generalizations, Advanced Lecture in Mathematics, Vol. 22 (2012) pp. 311-322. pdf file .

  35. with P. Wu On Volume Growth of Gradient Steady Ricci Solitons, Pacific Journal of Math 265 (2013), 233-241. pdf file .

  36. with I. Adeboye On volumes of complex hyperbolic orbifolds,  Michigan Math. Journal 63, Issue 2 (2014), 355-369.  pdf file .

  37. with C. Sormani Various Covering Spectra for Complete Metric Spaces,  Asian Journal of Math. 19, No. 1 (2015), 171-202. pdf file .

  38. with B. Song, G. Wu Monotonicity Formulas for Bakry-Emery Ricci Curvature, J. Geom. Analysis 25 (2015), no.4, 2716-2735. pdf file .

  39. with A. Mondino,  On the universal cover and the fundamental group of an $RCD^*(K,N)$-space,   Journal für die reine und angewandte Mathematik 753 (2019) 211-237.  pdf file .

  40. with S. Seto, First eigenvalue of the p-Laplacian under integral curvature condition,  Nonlinear Anal. 163 (2017), 60–70. pdf file 

  41. with X. Dai, Z. Zhang, Local Sobolev Constant Estimate for Integral Ricci Curvature Bounds, Advances in Mathematics 325 (2018), 1-33.  pdf file .

  42. with X. Dai, Z. Zhang,  Neumann Isoperimetric Constant Estimate  for Convex Domains,  Proc. AMS 146 (2018), no. 8, 3509-3514.  pdf file.

  43. with H. Chen,  Reilly-type inequalities for p-Laplacian on submanifolds in space forms,  Nonlinear Analysis 184 (2019), 210-217. pdf file DOI link .

  44. with S. Seto, L. Wang, Sharp Fundamental Gap Estimate on Convex Domains of Sphere,   Journal of Diff. Geom. 112 (2019), no. 2, 347-389.  pdf file .

  45. with L. Wang, Local Sobolev constant estimate for integral Bakry-Emery Ricci curvature,  Pacific Journal of Math. 300 (2019), no.1, 233-256.  pdf file .

  46. with X. Dai, S. Seto,  Fundamental Gap Comparison,  Surveys in Geometric Analysis 2018, pp 1-16, Science Press Beijing, Beijing, 2019. ISBN: 9787030611123. pdf file.

  47. with Chenxu He,  Fundamental Gap of Convex Domains in the Spheres (with Appendix B by Qi S. Zhang),  Amer. Journal of Math. 142 (2020), no. 4, 1161-1192.   pdf file .

  48. with X. Dai, S. Seto,  Fundamental gap estimate for convex domains on sphere -- the case n=2,  to appear in Comm. in Analysis and Geometry pdf file.

  49. with X. Ramos, S. Seto, Q.S. Zhang,  Zhong-Yang Type Eigenvalue Estimate with Integral Curvature Condition,  Mathematische Zeitschrift 296, Issue 1 (2020) , Page 595 pdf file DOI link published version for view

  50. with I. Adeboye, M. Wang,  On the volume of orbifold quotients of symmetric spaces,  Differential Geometry and its Applications 71 (2020) 101639 DOI link

  51. with J. Pan,  Universal covers of Ricci limit and RCD spaces,  Differential Geometry in the Large, London Mathematical Society Lecture Note Series (463), Cambridge University Press, 2020, Page 352-372. pdf file. DOI link

  52. with H. Chen,  Rigidity of minimal submanifolds in space forms,  Journal of Geometric Analysis 31 (2021), no. 5, Page 4923 - 4933 pdf file. DOI link

  53. with J. Pan,  Semi-local simple connectedness of non-collapsing Ricci limit spaces,  to appear in Journal of the European Mathematical Society pdf file.

  54. with T. Bourni, J. Clutterbuck, X. H. Nguyen, A. Stancu, and V. Wheeler, Explicit fundamental gap estimates for some convex domains in H^2,  to appear in Math Research Letter pdf file.

  55. with C. Rose, Eigenvalue estimates for Kato-type Ricci curvature conditions,  to appear in Analysis & PDE pdf file.

  56. with C. Connell, X. Dai, J. Nunez-Zimbron, R. Perales, P. Serrato, Maximal volume entropy rigidity for RCD^*(-(N-1),N) spaces,  Journal of the London Mathematical Society (2021) pdf file. DOI link

  57. with T. Bourni, J. Clutterbuck, X. H. Nguyen, A. Stancu, and V. Wheeler, The vanishing of the fundamental gap of convex domains in H^n,  to appear in Annales Henri Poincare pdf file.

  58. with X. H. Nguyen, A. Stancu, The fundamental gap of horoconvex domains in H^n,  to appear in International Mathematics Research Notices pdf file.

  59. with S. Seto, X. Zhu, Fundamental gaps of spherical triangles,  to appear in Annals of Global Analysis and Geometry pdf file.

  60. with E. Chen, R. Ye, Ricci flow and a sphere theorem for L^n/2 pinched Yamabe metrics,  to appear in Advances in Mathematics pdf file.

Return to Guofang Wei's home page